|   | 
Details
   web
Record
Author Asenjo, F.A.; Hojman, S.A.
Title New non-linear modified massless Klein-Gordon equation Type (down)
Year 2017 Publication European Physical Journal C Abbreviated Journal Eur. Phys. J. C
Volume 77 Issue 11 Pages 5 pp
Keywords
Abstract The massless Klein-Gordon equation on arbitrary curved backgrounds allows for solutions which develop “tails” inside the light cone and, therefore, do not strictly follow null geodesics as discovered by DeWitt and Brehme almost 60 years ago. A modification of the massless Klein-Gordon equation is presented, which always exhibits null geodesic propagation of waves on arbitrary curved space-times. This new equation is derived from a Lagrangian which exhibits current-current interaction. Its non-linearity is due to a self-coupling term which is related to the quantum mechanical Bohm potential.
Address [Asenjo, Felipe A.; Hojman, Sergio A.] Univ Adolfo Ibanez, UAI Phys Ctr, Santiago, Chile, Email: felipe.asenjo@uai.cl;
Corporate Author Thesis
Publisher Springer Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 1434-6044 ISBN Medium
Area Expedition Conference
Notes WOS:000414439100003 Approved
Call Number UAI @ eduardo.moreno @ Serial 791
Permanent link to this record